Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Can duphaston cure PCOD ?

pcod overweight ,irregular period 9mm follicle on12thday.duphaston taken for 15 days no periods till now 17 days were pass. preg test were duphaston cure my pcod i want to conceive fast ? is any chance of preg still. any other medicine pls suggest me right what could i do? no periods?
Asked On : Sun, 10 Jul 2011
Answers:  4 Views:  655
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
duphaston contains Estogen hormone and commonly used in infertility.Its used in long term basis and without proper specialist consultation dont change the course.
Answered: Sun, 10 Jul 2011
I find this answer helpful
  User's Response
not satisfied. pls suggest how to get preg fast
Answered: Sun, 10 Jul 2011
  User's Response
is duphaston cure my no period problem? should i continue it and help in my preg?
Answered: Mon, 11 Jul 2011
  User's Response
give solution for ? what to do? my doctor also not convinced me
Answered: Mon, 11 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor